# SDR DALA2016032902434

- Difficulty date: March 28, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 87,021 hours, 37,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, SKIN, BS 1470, STRINGERS 29-30R, UNDER VHF ANTENNA, CORROSION.  REPAIRED IAW ER/A 542823-14, SECTION I.  ACCOMPLISH SECTION II, INSPECTION EVERY 11,000 FLIGHT CYCLES AFTER SECTION I.
